# SDR MALA965072

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION IN DTW, THE FLIGHT ATTENDANT WAS UNABLE TO TURN ON THE EMERGENCY LIGHTS.  MAINTENANCE CLEANED A DIRTY CONNECTION AT THE EMERGENCY LIGHT CONTROL BOX.  ALL CHECKS SATISFACTORY.  (M)
